# SDR AALA2018083099032

- Difficulty date: August 27, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 13,424 hours, 1,428 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HINGE ON THE HANDLE SHROUD WAS MISSING A FASTNER AND WAS CRACKED.  MAINTENANCE REPLACED HINGE COVER IAW AMM 52-11-24 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
